# SDR DALA2019042962718

- Difficulty date: April 25, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 63,408 hours, 23,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 40D EMERGENCY PATH LIGHT HOUSING ASSY DAMAGED. LIGHT OPS OK. CORRECTIVE ACTION: INSTALLED NEW HOUSING ASSY AS REQUIRED. LIGHT OPS CK NORMAL.
